# SDR SWIA202056037

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED AT FS280    (C-CHECK) RO 2/6/2021   REPLACED STRINGER 24R AT FS 280.00 AS PER CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING SH670-31630 REV G. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
